# SDR ASOA04481

- Difficulty date: July 2, 2004
- Submitted: August 13, 2004
- Operation: Air carrier
- Aircraft: N903EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7621
- Engine: Ge CF343B1
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Control Unit
- Part number: 20035008067
- Condition: Intermittent
- Location: Bleed System
- Part time: 6,225 hours
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING DESCENT, THE CREW RECEIVED A 14 TH STAGE DUCT MESSAGE.  THE QRH WAS COMPLIED WITH AND THE THRUST LEVER WAS REDUCED TO IDLE AT WHICH TIME THE MESSAGE EXTINGUISHED.  AN EMERGENCY WAS DECLARED AND THE AIRCRAFT LANDED SAFELY.  MAINTENANCE REMOVED AND REPLACED THE LT BLEED LEAK CONTROL UNIT.  ENGINE RUNS AND OPS CHECK GOOD.  AIRCRAFT OK FOR SERVICE.
